Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

High SGPT levels. Taking UD liv, Dapsone. No history of alcoholism

For Gastroentrologist--I have skin problem since last 3 years. I'm taking medicine under supervision of skin specialist since then. During last few months my SGPT is varying beyond limit upto 148 today. previously, i was taking medicine UD liv 300 BD which I had stopped 5 weeks back. I have no history of taking alcohol etc. on 2/2/13 my SGPT was 88 while taking UD Liv 300 BD. Presently, I'm taking medicine Dapsone-100 mg OD, Tab LCZ - OD, for BP Tab Olmesar-20- OD.
My age: 48 Years
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Elevated SGPT may be due to drug induced in you as both dapsone and olmesartan cause deranged LFT.So if feasible ask your treating Doctor to replace them.

Although it appears to be drug induced in you but still some more common and treatable cause should be looked for like Hepatitis B and hepatitis C, ANA and SMA for autoimmune liver disease and lipid profile

I hope I have answered your query and this will help you. Remain in touch
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor